# SDR SIMA201908221003

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 35,715 hours, 33,033 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON EICAS CAUTION MESSAGE AFTER SELECTING FLAPS 9 FLAPS STAYED UP.  RESET FLAPS SYSTEM IAW FIM TASK 27-51-00-810-801-A,  RECEIVED FLAPS AT 9 DEGREES FOR FERRY FLIGHT PERFORMED GVI OF FLAPS NO DEFECTS NOTED.  PERFORMED CMC DOWNLOAD IAW AMM 45-45-00,  C/W RESISTANCE CHECK  AT P11041 IAW FIM 27-51-00 810 805 A. REMOVED AND REPLACED WITH SERVISABLE FECU IAW AMM 27-53-02.
